# SDR USAA2013052000006

- Difficulty date: May 17, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N840AW
- Make and model: Airbus A319-132
- Aircraft serial: 2690
- Aircraft time: 24,252 hours, 10,583 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE AFT RT DOOR EXIT LIGHT COVER BROKEN.  MX REPLACED AFT RT DOOR EXIT LIGHT COVER.  OPS CHECKED GOOD.
